# SDR DALA2015081204952

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG SUPPORT FITTING BUSHING BORE.  CORROSION ON BUSHING BORE WAS REMOVED AND FOUND WITHIN LIMITS IAW DWG SR09570087, REV B AND CORROSION ON BOTTOM BORE WAS REMOVED WITH FINAL LENGTH 1.208" OUT OF LIMITS IAW DWG 5935812, REV BB, THEREFORE THIS ACTIVITY WAS ACCOMPLISHED IAW ETI-88-15-268, REV 2 AND ER/A 537732-14AD, REV ORIG MAJOR REPAIR. RII COMPLETED.
